An eigenvalue problem on negativity curved manifolds

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-8
JournalJournal of Partial Differential Equations
Volume4
Issue number4
StatePublished - 1991

Cite this

An eigenvalue problem on negativity curved manifolds. / Lin, Fang-Hua.

In: Journal of Partial Differential Equations, Vol. 4, No. 4, 1991, p. 1-8.

Research output: Contribution to journalArticle

@article{1560274cd9844effbc478d91b07be1f6,
title = "An eigenvalue problem on negativity curved manifolds",
author = "Fang-Hua Lin",
year = "1991",
language = "English (US)",
volume = "4",
pages = "1--8",
journal = "Journal of Partial Differential Equations",
number = "4",

}

TY - JOUR

T1 - An eigenvalue problem on negativity curved manifolds

AU - Lin, Fang-Hua

PY - 1991

Y1 - 1991

M3 - Article

VL - 4

SP - 1

EP - 8

JO - Journal of Partial Differential Equations

JF - Journal of Partial Differential Equations

IS - 4

ER -